Advanced search
Start date
Betweenand

Approximation of partial differential equations by stochastic particle systems with weak and moderate interaction

Abstract

We consider an interacting particle system in R^d modeled as a system of $N$ stochastic differential equations with weak and moderate interaction. We shall study the convergence as N tend to infinite of the empirical density process to the solution of some partial differential equation arising in fluid dynamics. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FLANDOLI, FRANCO; OLIVERA, CHRISTIAN; SIMON, MARIELLE. UNIFORM APPROXIMATION OF 2 DIMENSIONAL NAVIER-STOKES EQUATION BY STOCHASTIC INTERACTING PARTICLE SYSTEMS. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 52, n. 6, p. 5339-5362, 2020. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.